# SDR 2016F00207

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: General aviation
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 33,480 hours, 24,761 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67035138
- Condition: Out Of Position
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MISLOCATED BRACKETS ON STRINGER 14R BETWEEN BS 1015 AND 1031. REPAIRED IAW REO 670-53-61-1277.
